MAUDE Adverse Event Report: TELEFLEX MEDICAL TEV GN BR 0 TC-43/HR26 2N 36" BSC; TEVDEK II POLYESTER NON-ABSORB

TELEFLEX MEDICAL TEV GN BR 0 TC-43/HR26 2N 36" BSC; TEVDEK II POLYESTER NON-ABSORB
Catalog Number 833-224
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Device Embedded In Tissue or Plaque (3165); Insufficient Information (4580)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "theatre nurse reported an arrow head from a capio suture had broken off inside a patient.It was visualized on x-ray but it was unable to be removed.The case was successfully completed using another suture.Unfortunately, the capio device was disposed of.They attempted manual removal of the arrowhead unsuccessfully".At the time of this report the customer has not returned our requests for additional information.If additional information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
Qn#: (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
TEV GN BR 0 TC-43/HR26 2N 36" BSC
Common Device Name
TEVDEK II POLYESTER NON-ABSORB
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key17642016
Report Number3004365956-2023-00058
Device Sequence Number8021928
Product Code GAT
UDI-Device Identifier14026704735300
UDI-Public14026704735300
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K192490
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number833-224
Device Lot Number74A2201901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Initial Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown